# SDR SWAA2021061470153

- Difficulty date: May 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FLOOR BOARD PANEL ; MAIN CABIN FLOOR BOARD 241AF PANEL IS DELAMINATE. / DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 241AF USING BMS 4-23TY2 LOT#1456675-1; INSTALLED INSERTS USING BMS 5-107 LOT#AKODP4051K; CURED WITH THERMOMETER ID:ATS2208 S/N: 43300740WS; APPLIED TAPE TO LOWER SURFACE AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S AND DWG 144A5810-127.; CERTIFIED STEP 5; VERIFIED FABRICATION OF FLOOR PANEL 241AF PER SRM 53-00-50-2R-0 AND DWG 144A5810-127
